Publications of the Institute of Algebra, Number Theory and Discrete Mathematics (2020-)

Showing results 121 - 140 out of 156


Sambale, B 2021, 'Generalized bases of finite groups', Archiv der Mathematik, vol. 117, no. 1, pp. 9-18.
Sambale, B 2021, 'The reciprocal character of the conjugation action', Publicationes mathematicae, vol. 99, no. 1-2, 14, pp. 243-260.
Wegener, P, Baumeister, B & Yahiatene, S 2021 'Extended Weyl groups, Hurwitz transitivity and weighted projective lines II: The wild case'. <>


Bessenrodt, C & Yang, Y 2020, 'On p-parts of Brauer character degrees and p-regular conjugacy class sizes of finite groups', Journal of algebra, vol. 560, pp. 296-311.
Bilu, Y & Kuhne, L 2020, 'Linear Equations in Singular Moduli', International Mathematics Research Notices, vol. 2020, no. 21, pp. 7617-7643.,
Bilu, Y, Habegger, P & Kühne, L 2020, 'No Singular Modulus Is a Unit', International Mathematics Research Notices, vol. 2020, no. 24, pp. 10005-10041.,
Cao, Y 2020, 'Sous-groupe de Brauer invariant et obstruction de descente itérée', Algebra and Number Theory, vol. 14, no. 8, pp. 2151-2183.,
Cuntz, M, Holm, T & Jørgensen, P 2020, 'Frieze patterns with coefficients', Forum of Mathematics, Sigma, vol. 8, e17.
Cuntz, M 2020, '"Le compte est bon" lösen mit Computeralgebra', Computeralgebra Rundbrief, vol. 67, pp. 19-21.
Cuntz, M & Mücksch, P 2020, 'MAT-free reflection arrangements', Electronic Journal of Combinatorics, vol. 27, no. 1, P1.28.
Cuntz, M & Geis, D 2020, 'Tits arrangements on cubic curves', Innov. Incidence Geom., vol. 18, no. 1, pp. 7-24.
Daw, C, Javanpeykar, A & Kühne, L 2020, 'Effective estimates for the degrees of maximal special subvarieties', Selecta Mathematica, New Series, vol. 26, no. 1, 2.
Derenthal, U & Hoffmann, N 2020, 'Degeneration of torsors over families of del Pezzo surfaces', Mathematische Nachrichten, vol. 293, no. 12, pp. 2306-2334.
Derenthal, U & Pieropan, M 2020, 'The split torsor method for Manin's conjecture', Transactions of the American Mathematical Society, vol. 373, no. 12, pp. 8485-8524.
Fang, X, Fourier, G, Litza, J & Pegel, C 2020, 'A Continuous Family of Marked Poset Polytopes', SIAM Journal on Discrete Mathematics, vol. 34, no. 1, pp. 611-639.,
Fang, X, Fourier, G & Pegel, C 2020, 'The minkowski property and reflexivity of marked poset polytopes', Electronic Journal of Combinatorics, vol. 27, no. 1.
Gao, Z 2020, 'Generic rank of Betti map and unlikely intersections', Compositio Math., vol. 156, no. 12, pp. 2469-2509.,,
Gao, Z 2020, 'Mixed Ax-Schanuel for the universal abelian varieties and some applications', Compositio mathematica, vol. 156, no. 11, pp. 2263-2297.,
Giannelli, E, Rizo, N, Sambale, B & Schaeffer Fry, AA 2020, 'Groups with few 𝑝’-character degrees in the principal block', Proceedings of the American Mathematical Society, vol. 148, no. 11, pp. 4597-4614.
Holm, T & Jørgensen, P 2020, 'A p-angulated Generalisation of Conway and Coxeter's Theorem on Frieze Patterns', International Mathematics Research Notices, vol. 2020, no. 1, pp. 71-90.,